USDA Fruit & Vegetable Industry Advisory Committee Meeting Agenda | October 8-9, 2024

Hybrid Meeting

Schedule at a Glance:

Tuesday, October 8, 2024	Wednesday, October 9, 2024
- Call to Order - Introductions - Welcome Remarks - Oral + Written Public Comments - FVIAC Recommendations	-Call to Order -Introductions -AMS Remarks -FVIAC Recommendations -Closing Remarks

Face-to-Face Meeting Format

- The FVIAC Chair calls the meeting to order, chairs the meeting, and adjourns the meeting.
- USDA's Agricultural Marketing Service (AMS) provides the FVIAC with updates.
- The FVIAC hears public comments, which are grouped by topic, when possible, to facilitate review.
- NOTE: Agenda items may be withdrawn, or votes postponed at the discretion of the Committee.
- There will be approx. two 15-minute breaks (mid-morning & mid-afternoon) and a 60-minute lunch break mid-day.

Public Comments (Written and Oral)

- Members of the public wishing to speak at the meeting or who wish to arrange special accommodations should contact Designated Federal Officer Jennie Varela at (202) 658-8616 or SCPFVIAC@usda.gov.
- Should a significant number of stakeholders register to speak, oral comments will be processed on a first-come, first-served basis.
- Each person may sign up for only one speaking slot. Oral commenters will be allowed a two-minute time slot. Each commenter must state his/her name and affiliation for the record at the beginning of their comment.

Additional Information

- Meeting Format & Minutes: The FVIAC Chair chairs and adjourns the meeting. Chair certifies meeting minutes within 90 days.
- Participation Details: https://www.ams.usda.gov/event/usda-fruit-and-vegetable-industry-advisory-committee-meeting-4
- FVIAC Web Page: https://www.ams.usda.gov/about-ams/facas-advisory-councils/fviac

USDA Fruit & Vegetable Industry Advisory Committee Meeting Agenda | October 8-9, 2024

Hybrid Meeting

	TUESDAY, October 8, 2024	
	1:00 PM Eastern Time to 4:00 pm Eastern Time	
Pre-Meeting	SCI Grading Demos/Tour	
1:00 PM	Call to Order Quorum Check Welcome and Introduction FVIAC Designated Federal Officer + FVIAC Chair	
1:10 PM	Welcome Remarks SCP Deputy Administrator	
1:30 PM	Oral + Written Public Comments FVIAC Designated Federal Officer	
2:45 PM	BREAK (15 minutes)	
3:00 PM	Review of Previous Minutes FVIAC Designated Federal Officer + FVIAC Chair	
3:05 PM	Updates On Previous Recommendations FVIAC Designated Federal Officer/FVIAC Workgroup Leads	
3:15 PM	Draft Recommendation Overview (Labor & Production) FVIAC Workgroup Lead	
3:30 PM	Discussions and Revisions + Full Committee Vote (Labor & Production) FVIAC Chair	
4:00 PM	RECESS for the Day	
	WEDNESDAY, October 9, 2024	
	9:00 am Eastern Time to 3:00 pm Eastern Time	
9:00 AM	Call to Order Quorum Check Welcome FVIAC Designated Federal Officer + FVIAC Chair	
9:10 AM	Keynote Address AMS Associate Administrator	
9:30 AM	Updates from AMS Division Directors SCP and PACA Division Directors	
10:15 AM	BREAK (15 minutes)	
10:30 AM	Draft Recommendation Overview (Food Safety) FVIAC Chair	
10:45 AM	Discussions and Revisions + Full Committee Vote (Food Safety) FVIAC Chair	
11:15 AM	Draft Recommendation Overview (Data & Analysis) FVIAC Workgroup Lead	
	Discussions and Revisions + Full Committee Vote (Data & Analysis) FVIAC Chair	
12:00 PM	LUNCH (60 minutes)	
1:00 PM	Other Business FVIAC Chair	

Subject to Change

1:30 PM	Closing Remarks + ADJORN FVIAC Chair + SCP Leadership
2:00 PM	Workgroup Breakouts and Evaluations